# SDR VNAA2020022499902

- Difficulty date: February 24, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15347
- Aircraft time: 12,510 hours, 11,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-654
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO INTERCOSTALS CORRODED BETWEEN FS 349 ND FS364 AT STR 27. (TK) M/A: 1. UPON FURTHER INVESTIGATION FOUND INTERCOSTALS BETWEEN FS349 AND FS364 AT STGR 27 TO BE OUT OF LIMITS IAW CRJ 900 SRM 51-21-23-101-003-A02, REQUIRES REPLACEMENT. J.RAEDER 02/02/20 C/A: 1. REF LINES 2 AND 3 CORRECTIVE ACTION FOR REMOVAL AND INSTALLATION OF INTERCOSTALS BETWEEN FS349 AND 364 AT STGR 27. WVAC787MTC 02/06/20 M/A: 2. N/A C/A: 2. LOCATED,DRILLED,AND DEBURRED NEW INTERCOSTALS PN SH670-32075-4 AND SH670-32075-3 IAW CRJ 900 SRM 51-40-11-001-001A-01. P.ALVAREZ 02/04/20 M/A: 3. TWO INTERCOSTALS BETWEEN FS349 AND FS364 @ STGR 27 REQUIRES INSTALLATION. J.ROSARIO,WVAC767MTC 02/06/20 C/A: 3. INSTALLED TWO METER COSTALS BETWEEN FS 349 AND
